Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Rash in between the thigh and genitals. Applied hydrocortisone cream, no improvement. Suggestions?

Hi, a few days ago I got what appeared to be a flare up of athletes foot . Then my toes and top of my foot swelled a little. Cleaned and dried it thoroughly, used the normal AF cream. That seems to be getting better. No I have a rash on my upper quad that seems to swell a little too. Its in the area where my underwear line would be on my leg. Itchy. Tried hydrocort cream, doesnt seem to help. any ideas?
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
sounds like a fungal infection of the groin region.
hydrocort might look as if it is helping initially, because it will suppress the symptoms, but the fungal infection will actually get worse in the meantime.
try using the antifungal cream that you have used on the foot. something with clotrimazole or terbinafine would be perfect. use it twice daily for 2 weeks. if the itching is really severe, use the AF cream in combination with hydrocort.
Once this has settled down, use a powder with 1% clotrimazole as a preventive measure for the next few weeks. especially if you are in humid weather or perspire a lot.
Answered: Wed, 2 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor